# SDR CALA2024040200918

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 29,567 hours, 3,262 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Modulating Valve
- Part number: 329074411
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LOSS WING L  EICAS MSG LOTS OF HISTORY DUE TO L ENG BLEED TRIPPING OFF. LOCKING LOG BLEED FAMV L STATUS MSG. MX MESSAGE 36-10180. UPDATED WITH PICS ADDED ORDER TWO OF OF THESE SEAL FOR FAMV R &;R 801A50-0006A. RECCOMED REPLACING L FAMV.   COMPLETED HIGH POWER ENGINE RUN PRECOOLER OUT TEMP LIST. STABLE & NO FAULTS. INSPECTED FAMV, FOUND TO BE IN THE OPEN POSITION AND PHYSICALLY WITH A WRENCH ON THE SHAFT OF VALVE, GOOD MOVEMENT AND NO NEW FAN AIR VALVE, SEAL, & ANTISEIZE IN FWD GALLEY AREA. PERFORMED HIGH POWER ENGINE RUN AND WAS ABLE TO DUPLICATE FAULT. FAMV ALSO HAS TO BE REPACED PER TOMC DIRECTIVE.  ALSO REF LP R & R #1 ENG FAMV REF AMM 36-11-16/401 CONFIG 4. INSTALLATION TEST INDICATING OPEN, VALVE IS NOT LOCKED OUT. INTERROGATED MAT AND BINDING/STICKING. PNEUMATIC LINES TO VALVE ARE TIGHT, ELECTRICAL FOUND PRECOOLER OUT TEMP FLUCTUATING 20 TO 30 DEGREES AND THEN FOR ADDITIONAL WIRING CHECKS THAT HAVE ALSO BEEN STILL REQUIRED. FOUND MANIFOLD DUAL TEMP SENSOR HAS HIT MULTIPLE LEGS AND IS A CONNECTORS ARE TIGHT. REF FIM 36-11 TASK 809 (STEP I) - SPIKING TO OVER 400 DEGREES & CAUSING AIR OFF. R & R.  POSSIBLE CAUSE FOR FAMV FAILING CLOSED REF FIM 36-11 TASK 809 RECCOMEND CHECKING VALVE WITH PNUEMATIC HEALTH CHECK CART BEFORE REPLACED DUAL TEMP SENSOR REF AMM 36-22-01. INS
